# SDR BMAC020025

- Difficulty date: December 3, 2002
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N530PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 5.5 INCH LONG CRACK IN PREVIOUS REPAIR DOUBLER AT MAIN CABIN DOOR FORWARD HINGE POINT ADJACENT TO THE TOP OF THE HINGE.  FABRICATED AND INSTALLED NEW REPAIR IAW BAE J31 SRM CHAPTER 52-10-11, PAGES 24, 26A, AND 26B REPAIR 1379837R, REF FIGURE 7A.  NO CHANGE TO WEIGHT AND BALANCE.  (M)
